MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 LM; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 LM; KNEE CEMENTED TIBIAL TRAY
Catalog Number 02.18.TF3.LM
Health Effect - Clinical Code Pain (1994)
Date of Event 04/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 apr 2019: lot 160685: (b)(4) items manufactured and released on 29 october 2016.Expiration date: 2021-05-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event (mdr 2017-00465).Additional implants involved: moto partial knee 02.18.003lm anatomical femoral component cemented s3 lm (k162084), lot 167863: (b)(4) items manufactured and released on 07-mar-2017.Expiration date: 2022-02-12.No anomalies found related to the problem.To date, all the items of this same lot have been already sold without any other similar reported event.Moto partial knee 02.18.If3.09.Lm tibial insert fix s3 lm - 9mm (k162084), lot 168007: (b)(4) items manufactured and released on 09-jan-2017.Expiration date: 2021-12-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed after 1 year and 7 months from the primary due to pain (the cause of pain is unknown).The surgeon revised the moto knee to a total knee and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S3 LM
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8560453
Report Number3005180920-2019-00321
Device Sequence Number1586503
Product Code HSX
UDI-Device Identifier07630030896736
UDI-Public07630030896736
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2021
Device Catalogue Number02.18.TF3.LM
Device Lot Number160685
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;